# SDR WTAA970166

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 1034467003
- Condition: Not Secured
- Location: Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBA - DOOR WARNING ON TAKEOFF REPORTED.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RESECURED FUEL SERVICE DOOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
